# SDR DALA2022042602952

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 77,228 hours, 29,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 EEPL ROWS 33-37 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY AT POSITION M11648 PER B757 AMM 33- 51. REMOVED AND REPLACED CHARGER AT POSITION M11648 PER B757 AMM 33-51. OPS CHECK NORMAL. (8144699)
